Journal of Engineering and Applied Sciences

Year: 2017
Volume: 12
Issue: 5 SI
Page No. 7104 - 7111

Protraction of Bartlett Bisection Theorem to Cross Coupled Circuits

Authors : Fadi Nessir Zghoul, Suat U. Ay and O.S. Saadeh

Abstract: This study presents an extension to Barlett’s bisection theorem that can be used for analysing balanced and symmetric circuits only. It is shown that the extended theorem could be used for both differential-mode and common-mode analysis of symmetric circuits that contain unbalanced cross-coupled structures. It is also shown that the new approach not only simplifies the analysis of complex circuits but also provides better insight.

How to cite this article:

Fadi Nessir Zghoul, Suat U. Ay and O.S. Saadeh, 2017. Protraction of Bartlett Bisection Theorem to Cross Coupled Circuits. Journal of Engineering and Applied Sciences, 12: 7104-7111.

Design and power by Medwell Web Development Team. © Medwell Publishing 2021 All Rights Reserved